# SDR HEEA955401

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5007Q
- Make and model: Bell 206L-1
- Aircraft serial: 45187
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064105430
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LED DISPLAY INOPERATIVE. REPLACED DS901.  STILL HAD INTERMITTENT DISPLAY WHEN BOTTOM OF UNIT PRESSED ON.  FOUND THAT MOVEMENT OF Q507 TRANSISTOR CAUSED DISPLAY TO FLICKER.  RESOLDERED Q507 TRANSISTOR AND REPAIRED PROBLEM.  UNIT BENCH CHECK GOOD.
